# SDR DHL97807003

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .3125 CRACK AND A .0625 CRACK ON MAIN ENTRY DOOR.  STOP DRILLED CRACKS ON MED AND INSTALLED REPAIR PER SRM 52-2-0.
